Hyzaar Overdose

Treatment for a Hyzaar Overdose

The treatment for a Hyzaar overdose will vary. If the Hyzaar overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." However, there is no readily available treatment that can remove Hyzaar quickly once it has been absorbed into the body. Therefore, in these cases, treatment involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Hyzaar overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Other treatments based on the complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Hyzaar.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Hyzaar Drug Info

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.